MathSciNet Relay Station
MathSciNet bibliographic data
MR2022711 (2005d:47032) 47A57 (30E05)
Agler, Jim; Young, N. J. The two-by-two spectral Nevanlinna-Pick problem. Trans. Amer. Math. Soc. 356 (2004), no. 2, 573–585 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement